MathSciNet Relay Station
MathSciNet bibliographic data
MR2561361 (2010j:35031) 35A30 (37K15)
Sjöberg, A. On double reductions from symmetries and conservation laws. Nonlinear Anal. Real World Appl. 10 (2009), no. 6, 3472–3477.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement